Go to Naturalis.nl

Search results

Query: keyword: "distribution"

131 to 140 of 178
1   11   21   31   41   51   61   71   81   91   101   111   121   131   141   151   161   171

131   Article: Fourth report on birds from the Cape Verde Islands, including notes on conservation and records of 11 taxa new to the archipelago
Cornelis J. Hazevoet, in: Bulletin Zoologisch Museum, Vol. 17 (1999), p. 19-32
132   Article: Fossil and recent shallow water corals from the Atlantic Islands off Western Africa CANCAP-contribution no. 56
G.J. Boekschoten, M. Borel Best, in: Zoologische Mededelingen, Vol. 62 (1988), p. 99-112
133   Article: Flying high: on the airborne dispersal of aquatic organisms as illustrated by the distribution histories of the gastropod genera Tryonia and Planorbarius
F.P. Wesselingh, G.C. Cadée, W. Renema, in: Geologie en Mijnbouw, Vol. 78 (1999), p. 165-174
134   Article: Flatidae (Homoptera: Fulgoroidea) of Indonesia, exclusive of Irian Jaya
J.T. Medler, in: Zoologische Verhandelingen, Vol. 324 (1999), p. 1-88
135   Article: First record of a Tachaea species from Sulawesi (Indonesia) with description of its manca stage (Isopoda, Flabellifera, Corallanidae)
Thomas E. Bowman, Lazare Botosaneanu, in: Bijdragen tot de Dierkunde, Vol. 62 (1992), p. 111-115
136   Article: Endothenia oblongana in Nederland: een bladroller van het zeedorpenlandschap (Lepidoptera: Tortricidae)
J.C. Koster, E.J. van Nieukerken, in: Entomologische Berichten, Vol. 58, 8 (1998), p. 145-152
137   Article: Ecology and distribution of Lycopodiaceae Mirbel in Malaysia
G. Rusea, K. Claysius, S. Runi, U. Joanes, K.M. Haja Maideen, A. Latiff, in: Blumea - Biodiversity, Evolution and Biogeography of Plants, Vol. 54 (2009), p. 269-271
138   Article: Dry season distribution of hydroids in a small tropical estuary, Pernambuco, Brazil
D.R. Calder, E.M. Maÿal, in: Zoologische Verhandelingen, Vol. 323 (1998), p. 69-78
139   Article: Diversification of myco-heterotrophic angiosperms: evidence from Burmanniaceae
V. Merckx, L.W. Chatrou, B. Lemaire, M.N. Sainge, S. Huysman, E.F. Smets, in: BMC Evolutionary Biology, Vol. 8 (2008)
140   Article: Distributional patterns of the American Peiratinae (Heteroptera: Reduviidae)
J.J. Morrone, M. del C Coscarón, in: Zoologische Mededelingen, Vol. 70 (1996), p. 1-15